The od

Discussion in 'Help Me! I Need to Talk to Someone.' started by anuj, May 26, 2012.

Thread Status:
Not open for further replies.
  1. anuj

    anuj Active Member

    (mod edit method.) Now I am constantly throwing up. Even if I drink a glass of water, I am throwing up. I don't want to go to hospital. So please tell how can I save myself.( mod edit more methods).
     
    Last edited by a moderator: May 26, 2012
  2. StevenSiew

    StevenSiew Well-Known Member

    I don't know. I do not take aspirin with alcohol. But you are right. I do not want to go to hospital either, I rather die.
     
  3. Witty_Sarcasm

    Witty_Sarcasm Writer, Musician, Fun Lover, Magic Maker

    You might have done some internal damage when you took the pills, and that's why you keep throwing up. It might have done something bad to your liver, especially mixed with alcohol. I know you don't want to go to the doctor, but it would be a good idea to at least get things checked out to make sure you are ok.
     
  4. anotherearthplease27

    anotherearthplease27 Well-Known Member

    please...please ...see a doctor or call a crisis hotline...maybe there is even a number on the pills you took to call..like poison control....but please please get help.
     
  5. anuj

    anuj Active Member

    I visited doc with my friends. I told doc that i had excessive alcohol last night. But i was having high fever. So he have medicines and injections. Now I am much better. But i'll have visit him again in evening with various reports.
    I don't like this od thing now. Or it should such a high dose that you 'll go in coma within say 30 min.
     
  6. Witty_Sarcasm

    Witty_Sarcasm Writer, Musician, Fun Lover, Magic Maker

    Good to hear that you went to the doctor...hope you are feeling better now. :hug:
     
  7. anotherearthplease27

    anotherearthplease27 Well-Known Member

    I am so happy you decided to get help...hope you are feeling better ,too.:hug:
     
    Last edited by a moderator: May 26, 2012
Thread Status:
Not open for further replies.